MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-NT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 degenerative mitral regurgitation (mr) and flail leaflet for a mitraclip procedure.During the procedure, perforation of leaflet was observed.The procedure was terminated with removal of clip from the anatomy.The mr remained unchanged post procedure.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.In this case, there was no reported device malfunction associated with the clip delivery system (cds).Based on the available information, a cause for the reported tissue injury cannot be determined.Additionally, the reported patient effect of tissue injury is listed in the mitraclip system instructions for use and is a known possible complication associated with mitraclip procedures.The reported serious injury/illness/impairment was the result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25472788
Report Number2135147-2026-03942
Device Sequence Number10307110
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)270118(10)50717A2095
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number50717A2095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown